# SDR SWAA2022021559557

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED BS 294.5 AND BETWEEN STR8R AND STR9R AT FWD GALLEY AREA ; 2022-12257 / [01] REPLACED STUB FRAME LOCATED BS 294.5 AND BETWEEN STR8R AND STR9R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 9 AND 10 REV. D.; [02] CERTIFIED STEP 1 COMPLETE RII  IAW B737-700 SRM 51-40-02 AND DWG 141A8370 REV. D.
